Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 33, NWS Tulsa, OK

March 19, 2020Adair County, Cherokee County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 19, 2020, 12:03 PM CDT for Adair County, Cherokee County, Oklahoma. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 19, 2020, 12:03 PM CDT (17:03 UTC)
Expired
Mar 19, 2020, 12:30 PM CDT
In force
27 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Adair County, OK, Cherokee County, OK

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 5.1 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2020-03-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2020-03-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 176 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
545 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
176 m²/s²
0-3 km storm-relative helicity
245 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

087 
WUUS54 KTSA 191703
SVRTSA
OKC001-021-191730-
/O.NEW.KTSA.SV.W.0033.200319T1703Z-200319T1730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1203 PM CDT Thu Mar 19 2020

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Central Adair County in northeastern Oklahoma...
  East central Cherokee County in east central Oklahoma...

* Until 1230 PM CDT.

* At 1202 PM CDT, a severe thunderstorm was located over Tahlequah,
  moving east at 45 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations in or near the path include...
  Tahlequah...                      Westville...
  Watts...                          Eldon...
  Proctor...                        Christie...
  Baron...                          Ballard...

LAT...LON 3582 9503 3595 9506 3614 9456 3588 9452
TIME...MOT...LOC 1702Z 252DEG 37KT 3590 9499 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$
3 follow-up statements
730 
WWUS54 KTSA 191707
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1207 PM CDT Thu Mar 19 2020

OKC001-021-191730-
/O.CON.KTSA.SV.W.0033.000000T0000Z-200319T1730Z/
Adair OK-Cherokee OK-
1207 PM CDT Thu Mar 19 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT
FOR CENTRAL ADAIR AND EAST CENTRAL CHEROKEE COUNTIES...

At 1207 PM CDT, a severe thunderstorm was located near Tahlequah,
moving east at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations in or near the path include...
Tahlequah...                      Westville...
Watts...                          Eldon...
Proctor...                        Christie...
Baron...                          Ballard...

LAT...LON 3583 9499 3597 9500 3614 9456 3588 9452
TIME...MOT...LOC 1707Z 252DEG 37KT 3592 9493 

HAIL...<.75IN
WIND...60MPH
 
$$
700 
WWUS54 KTSA 191719
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1219 PM CDT Thu Mar 19 2020

OKC021-191728-
/O.CAN.KTSA.SV.W.0033.000000T0000Z-200319T1730Z/
Cherokee OK-
1219 PM CDT Thu Mar 19 2020

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CHEROKEE COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore the warning has been cancelled.

LAT...LON 3614 9456 3588 9452 3585 9480 3605 9480
      3607 9475
TIME...MOT...LOC 1718Z 252DEG 37KT 3596 9479 

$$

OKC001-191730-
/O.CON.KTSA.SV.W.0033.000000T0000Z-200319T1730Z/
Adair OK-
1219 PM CDT Thu Mar 19 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT
FOR CENTRAL ADAIR COUNTY...

At 1218 PM CDT, a severe thunderstorm was located over Proctor,
moving east at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations in or near the path include...
Westville...                      Watts...
Proctor...                        Christie...
Baron...                          Ballard...

LAT...LON 3614 9456 3588 9452 3585 9480 3605 9480
      3607 9475
TIME...MOT...LOC 1718Z 252DEG 37KT 3596 9479 

HAIL...<.75IN
WIND...60MPH
 
$$
352 
WWUS54 KTSA 191727
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1227 PM CDT Thu Mar 19 2020

OKC001-191737-
/O.EXP.KTSA.SV.W.0033.000000T0000Z-200319T1730Z/
Adair OK-
1227 PM CDT Thu Mar 19 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN ADAIR COUNTY WILL
EXPIRE AT 1230 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However gusty winds
and heavy rain are still possible with this thunderstorm.

LAT...LON 3614 9456 3588 9452 3585 9480 3605 9480
      3607 9475
TIME...MOT...LOC 1727Z 252DEG 37KT 3598 9472 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 19, 11:31 AM CDT, 32 minutes earlier.

Area forecast discussion, Mar 19, 11:31 AM CDT, 32 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1131 AM CDT Thu Mar 19 2020

...UPDATE...

.DISCUSSION...
Strong to severe thunderstorms are ongoing this morning across
eastern Oklahoma and northwest Arkansas. Biggest concern with this
activity is damaging straight line winds, in addition to QLCS
tornadoes given the west to southwest oriented 0-3km shear vectors
from 40 to 50 kts across much of the area. The current activity
will continue to push off to the east through the day, with
additional development likely this afternoon ahead of the dryline.
Radar has already shown some signs of this development beginning
across parts of North Texas and into southeast Oklahoma within
the last hour or so. This activity, once it develops, will have a
greater potential to feature isolated supercells and some of the
higher end threat initially. Flooding potential will continue for
much of the area, especially given the rainfall totals already
seen with last night's and the ongoing activity.

The main change to the going forecast has been to retool POPs
through late afternoon, spreading higher values farther west this
afternoon. Other elements have been adjusted according to current
trends. Updates already out.

&&

.PREV DISCUSSION... /Issued 647 AM CDT Thu Mar 19 2020/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Periods of MVFR/IFR cigs/vsbys to continue this morning,
especially across the AR sites where rain and thunder coverage
will increase over the next few hours. Additional rain/thunder
chances toward the afternoon will be confined to SE OK and WC AR
along a sfc dryline. Gusty s-sw sfc winds will prevail for much
of the day, and then become more w-nw overnight as a cold front
moves through. VFR elements are expected at all sites from 00z on.

PREV DISCUSSION... /Issued Tulsa OK 235 AM CDT Thu Mar 19 2020/

DISCUSSION...

A persistent Omega block in the eastern Pacific will continue to
bring unsettled weather through the majority of the forecast
period. Strong to severe thunderstorms will be possible early
this morning with the potential for some redevelopment later this
afternoon across portions of southeast Oklahoma and northwest
Arkansas. Windy conditions behind the dryline are expected this
afternoon with gusts 40 to 45 mph across the northwest portions of
the area. This meets Wind Advisory criteria and a WA will be
issued soon. The first half of the weekend should remain largely
dry with the exception of southeast Oklahoma which may see some
precipitation on Friday. Saturday morning will likely need
frost/freeze warnings across much of the area given temps ranging
from the mid 20s to mid 30s across much of the area. The upcoming
work week looks wet with several rounds of precipitation expected.

Strong to isolated severe storms are ongoing across the CWA. These
are expected to continue through much of the early morning hours.
The low level jet will continue to strengthen until about 09Z
tonight after which the jet should begin to weaken and thus the
overall storm activity as well. In the mean time, damaging winds
gusts and heavy rainfall which may lead to flash flooding are the
biggest concerns. Lower, but not zero, severe weather risks
include a hail and tornado threat. The severe potential may
continue to increase a little over the next few hours as 925mb
winds begin to increase. Several rounds of showers and storms,
some of which could be severe, will continue through the morning
hours.

These showers and storms should exit/diminish by mid to late
morning. A dry line will move through the area from west to east
through the late morning and afternoon/evening hours. Locations
behind the dryline will see no chances for precip while locations
ahead of the dryline will continue to see chances for
showers/storms. The best location, based on the latest CAMS
guidance, appears to be over SE OK early this afternoon. A couple of
these storms could be strong to marginally severe given favorable
dynamics and instability ahead of the dry line. As stated above,
locations behind the dryline will see gusty winds of 40 to 45mph at
times. These wind gusts are supported in a well mixed boundary layer
with the 925mb showing wind gusts in the 40 to 45mph range.

Friday will see a cold front pass through the area with surfaces
pressures beginning to increase as a result of a strong high
pressure moving into the north-central CONUS. The influence of
this strong (approximately 1040mb) high pressure will be felt
here with clearing skies Friday into Saturday and cold, light to
moderate NE winds ushering in well below normal temperatures for
this time of year. Temperatures Saturday morning are expected to
be in the 20s to near 30 from about I-40 and northward with lower
to mid 30s expected south of there. Given the greening and budding
vegetation across the area, freeze and frost headlines will
likely be warranted for Saturday morning for much of the area.

After a cool weekend, temperatures look to rebound nicely (70s by
Tuesday and Wednesday and 80s by Thursday) through the work week
next week as the aforementioned high pressure quickly moves off to
the east. Additional rounds of showers and will be possible
through the week (maybe an isolated storm or 2 as well) as we
return to a more favorable pattern for precipitation. With that
said, there really aren't any strong signals for heavy
precipitation next week which is a good sign for our rivers and
soils which will see a good amount of rain this morning from heavy
thunderstorms.

Snider

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch until 7 PM CDT this evening for OKZ049-053-057-
     058-060>076.

     Wind Advisory until 7 PM CDT this evening for OKZ054>056-059>061.

AR...Flash Flood Watch until 7 PM CDT this evening for ARZ001-002-010-
     011-019-020-029.

&&

SHORT TERM...22
Hazardous weather outlook, Mar 19, 11:00 AM CDT, 1 hour 3 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
1100 AM CDT Thu Mar 19 2020

ARZ001-002-010-011-019-020-029-OKZ049-053>076-201030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
1100 AM CDT Thu Mar 19 2020

...SEVERE THUNDERSTORM AND FLOODING POTENTIAL CONTINUES TODAY...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Limited.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...Ongoing.

SEVERE THUNDERSTORM.
	RISK...Critical.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...Ongoing.

FLASH FLOOD.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Limited.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...Ongoing.

SIGNIFICANT WINDS.
	RISK...Elevated.
	AREA...Along and northwest of Interstate 44.
	ONSET...Ongoing.

DISCUSSION...
Strong to severe thunderstorms are ongoing late this morning
across parts of eastern Oklahoma and western Arkansas, with
additional development expected ahead of a dryline mid to late
afternoon primarily across areas west of Highway 75. The primary
severe weather threats will be damaging winds to 70 mph and hail
to the size of ping pong balls. However, low level shear supports
the development of rapidly developing, short duration tornadoes on
the leading edge of squall lines late this morning and possibly
into early afternoon, in addition to a limited potential for
tornado development with isolated storms this afternoon and
evening. This activity will transition east of the area during
the early to mid evening hours.

In addition to the severe weather potential, heavy rainfall and
flash flooding will continue to be a concern, especially given the
saturated grounds from recent rains. A Flash Flood Watch remains
in effect for areas along and southeast of Interstate 44
through this evening.

Strong southwest winds are expected to develop across parts of
northeast Oklahoma this afternoon. Occasional gusts near 40 mph
can be expected into early evening.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
FRIDAY...High Wind Potential.
SATURDAY AND SUNDAY...No Hazards.
MONDAY AND TUESDAY...Thunderstorm Potential.
WEDNESDAY...No Hazards.

EXTENDED DISCUSSION...
Cold air will move into the region following the passage of
tonight's cold front. Northerly winds will gust in the 25 to 30
mph range across northeast Oklahoma tomorrow behind the front. A
late season freeze is also likely to occur for a good portion of
northeast Oklahoma and far northwest Arkansas tomorrow night and
into Saturday morning.

A couple of upper level disturbances toward the latter part of the
weekend and into early next week will bring increasing chances for
showers and possibly a few thunderstorms.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Mar 19, 10:55 AM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1055 AM CDT Thu Mar 19 2020

ARZ002-011-191630-
Carroll AR-Madison AR-
1055 AM CDT Thu Mar 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MADISON AND SOUTHERN
CARROLL COUNTIES UNTIL 1130 AM CDT...

At 1055 AM CDT, a strong thunderstorm was located 3 miles southeast
of Hindsville, moving northeast at 30 mph.

Wind gusts of 50 to 55 mph will be possible with this storm.

Locations in or near the path include...
Huntsville...                     Marble...
Alabam...                         Dryfork...

LAT...LON 3612 9347 3612 9348 3608 9348 3602 9384
      3614 9386 3618 9346
TIME...MOT...LOC 1555Z 247DEG 26KT 3610 9382
Special weather statement, Mar 19, 11:04 AM CDT, 59 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1104 AM CDT Thu Mar 19 2020

OKZ071-191630-
McIntosh OK-
1104 AM CDT Thu Mar 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MCINTOSH COUNTY UNTIL
1130 AM CDT...

At 1104 AM CDT, strong thunderstorms were located along a line
extending from 5 miles southwest of Council Hill to 3 miles west of
Stidham to 3 miles west of Raiford. Movement was northeast at 55 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations in or near the path include...
Checotah...                       Rentiesville...
Stidham...                        Raiford...
Lake Eufaula State Park...        Vivian...
Pierce...                         Onapa...

This includes Interstate 40 in Oklahoma between mile markers 250 and
274.

LAT...LON 3555 9573 3555 9535 3546 9534 3537 9536
      3523 9588
TIME...MOT...LOC 1604Z 247DEG 46KT 3551 9573 3536 9576 3528 9584
Special weather statement, Mar 19, 11:18 AM CDT, 45 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1118 AM CDT Thu Mar 19 2020

OKZ070-191645-
Muskogee OK-
1118 AM CDT Thu Mar 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MUSKOGEE COUNTY
UNTIL 1145 AM CDT...

At 1117 AM CDT, strong thunderstorms were located along a line
extending from 2 miles east of Boynton to 4 miles west of
Rentiesville. Movement was northeast at 70 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations in or near the path include...
Muskogee...                       Oktaha...
Taft...                           Boynton...
Keefeton...                       Wainwright...
Summit...

LAT...LON 3580 9551 3580 9542 3581 9540 3581 9527
      3555 9534 3555 9558 3568 9568
TIME...MOT...LOC 1617Z 221DEG 60KT 3566 9561 3553 9557
Special weather statement, Mar 19, 11:43 AM CDT, 20 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1143 AM CDT Thu Mar 19 2020

OKZ062-067-068-070-191715-
Muskogee OK-Cherokee OK-Mayes OK-Wagoner OK-
1143 AM CDT Thu Mar 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL MAYES...EAST
CENTRAL WAGONER...CHEROKEE AND NORTHEASTERN MUSKOGEE COUNTIES UNTIL
1215 PM CDT...

At 1143 AM CDT, strong thunderstorms were located along a line
extending from 5 miles east of Wagoner to 2 miles south of Sequoyah
State Park to 5 miles southeast of Muskogee. Movement was northeast
at 60 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations in or near the path include...
Muskogee...                       Tahlequah...
Fort Gibson...                    Hulbert...
Scraper...                        Peggs...
Sequoyah State Park...            Lost City...

LAT...LON 3616 9511 3615 9481 3597 9480 3558 9538
      3580 9528 3597 9534
TIME...MOT...LOC 1643Z 227DEG 52KT 3595 9527 3585 9524 3569 9530
Local storm report, Mar 19, 11:53 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1153 AM CDT THU MAR 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 AM     FLASH FLOOD      JENKS                   36.02N 95.97W
03/19/2020                   TULSA              OK   STORM CHASER

            STREET FLOODING AROUND 81ST AND ELWOOD IN JENKS

&&

JDS
Local storm report, Mar 19, 11:56 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1156 AM CDT THU MAR 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1148 AM     FLASH FLOOD      MUSKOGEE                35.75N 95.37W
03/19/2020                   MUSKOGEE           OK   PUBLIC

            STREET FLOODING IN MUSKOGEE ALONG 32ND STREET

&&

JDS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 8:48 PM CDTRiver Flood AdvisoryTSAAdair, Cherokee, Delaware70 hr
Mar 19, 12:47 AM CDTAreal Flood AdvisoryTSACreek, Rogers, Tulsa3 hr
Mar 19, 12:50 AM CDTSpecial Weather StatementTSACraig, Delaware, Mayes, Nowata, Osage, Ottawa and 2 more40 min
Mar 19, 1:09 AM CDTSpecial Weather StatementTSARogers, Tulsa51 min
Mar 19, 1:17 AM CDTAreal Flood AdvisoryTSACreek, Tulsa3 hr
Mar 19, 1:23 AM CDTSevere Thunderstorm WarningTSACreek, Osage, Tulsa, Washington27 min
Mar 19, 1:42 AM CDTFlash Flood WarningTSACreek, Osage, Pawnee, Tulsa6 hr
Mar 19, 2:01 AM CDTSpecial Weather StatementTSACreek, Rogers, Tulsa44 min
Mar 19, 2:05 AM CDTRiver Flood WarningTSAAdair, Delaware42 hr
Mar 19, 2:05 AM CDTRiver Flood WarningTSAAdair, Cherokee, Delaware48 hr
Mar 19, 2:05 AM CDTRiver Flood WarningTSACherokee66 hr
Mar 19, 2:16 AM CDTRiver Flood AdvisoryTSACherokee, Delaware36 hr
Mar 19, 2:30 AM CDTSpecial Weather StatementTSACraig, Nowata, Rogers60 min
Mar 19, 2:31 AM CDTAreal Flood AdvisoryTSARogers3 hr
Mar 19, 2:45 AM CDTWind AdvisoryTSANowata, Pawnee, Rogers, Tulsa, Washington16 hr
Mar 19, 2:50 AM CDTAreal Flood AdvisoryTSACraig, Delaware, Mayes, Ottawa, Rogers3 hr
Mar 19, 3:07 AM CDTSpecial Weather StatementTSAOttawa38 min
Mar 19, 5:26 AM CDTSpecial Weather StatementTSATulsa34 min
Mar 19, 5:43 AM CDTFlash Flood WarningTSARogers3 hr
Mar 19, 5:49 AM CDTSpecial Weather StatementTSAMayes26 min
Mar 19, 5:55 AM CDTAreal Flood AdvisoryTSACraig, Delaware, Mayes, Ottawa, Rogers3 hr
Mar 19, 6:05 AM CDTSpecial Weather StatementTSAAdair, Cherokee25 min
Mar 19, 6:21 AM CDTSpecial Weather StatementTSADelaware, Mayes24 min
Mar 19, 6:32 AM CDTSpecial Weather StatementTSAAdair, Delaware28 min
Mar 19, 6:35 AM CDTRiver Flood WarningTSARogers, Tulsa61 hr
Mar 19, 7:41 AM CDTRiver Flood WarningTSAWashington30 hr
Mar 19, 7:41 AM CDTRiver Flood WarningTSAOsage, Tulsa23 hr
Mar 19, 7:44 AM CDTAreal Flood WarningTSACreek, Osage, Pawnee, Rogers, Tulsa, Washington12 hr
Mar 19, 7:44 AM CDTRiver Flood AdvisoryTSATulsa2 hr
Mar 19, 8:14 AM CDTRiver Flood WarningTSAOttawa3 days
Mar 19, 8:14 AM CDTRiver Flood WarningTSAOttawa54 hr
Mar 19, 9:27 AM CDTSpecial Weather StatementTSASequoyah33 min
Mar 19, 9:57 AM CDTRiver Flood WarningTSATulsa22 hr
Mar 19, 10:07 AM CDTSpecial Weather StatementTSAOkmulgee23 min
Mar 19, 10:17 AM CDTSevere Thunderstorm WarningTSAMuskogee, Okfuskee, Okmulgee, Tulsa43 min
Mar 19, 11:04 AM CDTSpecial Weather StatementTSAMcIntosh26 min
Mar 19, 11:18 AM CDTSpecial Weather StatementTSAMuskogee27 min
Mar 19, 11:20 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Creek, Delaware, McIntosh, Mayes and 6 more3 hr
Mar 19, 11:21 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Wagoner24 min
Mar 19, 11:43 AM CDTSpecial Weather StatementTSACherokee32 min
Mar 19, 12:14 PM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware, Sequoyah6 hr
Mar 19, 12:21 PM CDTAreal Flood WarningTSACherokee, Creek, McIntosh, Mayes, Muskogee, Okfuskee and 4 more12 hr
Mar 19, 12:31 PM CDTAreal Flood AdvisoryTSACraig, Delaware, Ottawa3 hr
Mar 19, 2:03 PM CDTRiver Flood WarningTSAOkmulgee7 days
Mar 19, 2:12 PM CDTSpecial Weather StatementTSAPittsburg48 min
Mar 19, 2:32 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg58 min
Mar 19, 2:52 PM CDTFlash Flood WarningTSACherokee, McIntosh, Muskogee, Sequoyah3 hr
Mar 19, 3:08 PM CDTRiver Flood WarningTSACreek19 hr
Mar 19, 3:16 PM CDTSpecial Weather StatementTSAHaskell44 min
Mar 19, 3:44 PM CDTSpecial Weather StatementTSAHaskell46 min
Mar 19, 4:17 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah58 min
Mar 19, 4:21 PM CDTSpecial Weather StatementTSALatimer24 min
Mar 19, 4:27 PM CDTSpecial Weather StatementTSAHaskell33 min
Mar 19, 4:48 PM CDTSpecial Weather StatementTSALatimer27 min
Mar 19, 4:57 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah27 min
Mar 19, 5:07 PM CDTSpecial Weather StatementTSAPushmataha23 min
Mar 19, 5:15 PM CDTSpecial Weather StatementTSALeFlore30 min
Mar 19, 5:25 PM CDTSpecial Weather StatementTSASequoyah35 min
Mar 19, 5:28 PM CDTSpecial Weather StatementTSALatimer47 min
Mar 19, 5:32 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah43 min
Mar 19, 5:47 PM CDTSpecial Weather StatementTSAChoctaw28 min
Mar 19, 5:50 PM CDTSpecial Weather StatementTSALeFlore25 min
Mar 19, 6:07 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha53 min
Mar 19, 6:08 PM CDTSpecial Weather StatementTSALeFlore52 min
Mar 19, 6:20 PM CDTAreal Flood WarningTSAAdair, Cherokee, Sequoyah6 hr
Mar 19, 6:42 PM CDTSpecial Weather StatementTSALeFlore33 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.